Finite solvable groups with few imprimitive irreducible characters


Erkoç T. , Cinarci B.

JOURNAL OF ALGEBRA AND ITS APPLICATIONS, vol.21, no.04, 2022 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 04
  • Publication Date: 2022
  • Doi Number: 10.1142/s0219498822500669
  • Title of Journal : JOURNAL OF ALGEBRA AND ITS APPLICATIONS
  • Keywords: Solvable groups, primitive characters, the kernels of irreducible characters, the relative M-characters

Abstract

In this paper, we classify all finite solvable groups having at most two imprimitive irreducible characters.